# SDR RAIA201112050001

- Difficulty date: December 5, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 29,444 hours, 27,790 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Antenna
- Condition: Malfunctioned
- Location: Rt Vor/Loc
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING CRUISE BOTH VOR SYSTEMS BECAME ERRATIC.  FLIGHT CREW DECLARED AN EMERGENCY AND PREFORMED AN EMERGENCY LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE RIGHT VOR/LOC ANTENNA.  SYSTEMS OPS CHECKED GOOD.
